ON SOME BULLEN-TYPE INEQUALITIES VIA CONFORMABLE FRACTIONAL INTEGRALS
PDF

Keywords

Bullen type inequality
Conformable fractional integrals
Hölder's inequality
Power-mean inequality

How to Cite

ÇAKMAK, M. (2019). ON SOME BULLEN-TYPE INEQUALITIES VIA CONFORMABLE FRACTIONAL INTEGRALS. HEALTH SCIENCES QUARTERLY, 3(4), 285–298. https://doi.org/10.26900/jsp.3.030

Abstract

In this study, the Author has established a new lemma for α-differentiable function and some inequalities of Bullen-type inequalities for conformable fractional integrals. Some applications are also given. Examples are given to show the results.

https://doi.org/10.26900/jsp.3.030
PDF

References

[1] Bessenyei, M., Pales, Z., Characterization of convexity via Hadamard's inequality, Math. Inequal. Appl., 9(2006), 53-62.
[2] Dragomir, SS., Agarwal, RP., Cerone, P., On Simpson's inequality and applications, J. of Ineq. and Appl., 5(2000), 533-579.
[3] Dragomir, SS., Pearce, CEM., Selected topics on Hermite-Hadamard inequalities and applications, RGMIA monographs, Victoria University, 2000. [Online: http://www.staff.vu.edu.au/RGMIA/monographs/hermitehadamard.html].
[4] Hadamard, J., Etude sur les proprietes des fonctions entieres en particulier d'une fonction consideree par Riemann, J. Math. Pures Appl., 58(1893), 171-215.
[5] Mitrinovic, DS, Lackovic, IB., Hermite and convexity, Aequationes Math., 28(1985), 229-232.
[6] Mitrinovic, DS., Pecaric, JE., Fink, AM., Classical and New Inequalities in Analysis, Kluwer Academic Publishers, 1993.
[7] Niculescu, CP., Persson, L., Convex Functions and their Applications, A Contemporary Approach, in: CMS Books in Mathematics, 23, Springer-Verlag, New York, 2006.
[8] Sarikaya, M.,Z., Set, E., Ozdemir, ME., On new inequalities of Simpson's type for convex functions, RGMIA Res. Rep. Coll., 13(2)(2010), Article2.
[9] Wu, S., Debnath, L., Inequalities for convex sequences and their applica- tions, Comp&Math Appl., 54(2007), 525-534.
[10] Xi, B., Qi,F., Some Integral Inequalities of Hermite-Hadamard Type for Convex Functions with Applications to Means, Journal of Function Spaces and Appl., Vol 2012, Article ID 980438, 14 p., doi:10.1155/2012/980438.
[11] C_ akmak, M.,Re_nements of Hadamard's Type Inequalities for s; m; (a;m)-Convex Functions, (2018), submitted.
[12] Abdeljawad, T., On conformable fractional calculus. Journal of Computational and Applied Mathematics, (2015), 279, 57{66.
[13] Anderson D.R., Taylors formula and integral inequalities for conformable fractional derivatives. In: Pardalos, P., Rassias, T. (eds) Contributions in Mathematics and Engineering. Springer, Cham, (2016), 25- 43 https://doi.org/10.1007/978-3-319-31317- 7-2.
[14] Khalil, R., Al horani, M., Yousef, A. and Sababheh, M., A new definition of fractional derivative. Journal of Computational Applied Mathematics, (2014), 264, 65-70.
[15] Iyiola, O.S. and Nwaeze, E.R., Some new results on the new conformable fractional calculus with application using D'Alambert approach. Progr. Fract. Di_er. Appl., (2016), 2(2), 115-122.
[16] Abu Hammad, M. and Khalil, R., Conformable fractional heat differential equations. International Journal of Differential Equations and Applications, (2014), 13( 3), 177-183.
[17] Abu Hammad, M. and Khalil, R., Abel's formula and wronskian for conformable fractional differential equations. InternationalJournal of Differential Equations and Applications, (2014), 13(3), 177-183.
[18] Akkurt, A., Yıldırım, M.E. and Yıldırım, H., On some integral inequalities for conformable fractional integrals. Asian Journal of Mathematics and Computer Research, (2017), 15(3), 205-212.
[19] Akkurt, A., Yıldırım, M.E. and Yıldırım, H., A new generalized fractional derivative and integral. Konuralp Journal of Mathematics, (2017), 5(2), 248{259.
[20] Budak, H., Usta, F., Sarikaya, M.Z. and Ozdemir, M.E. On generalization of midpoint type inequalities with generalized fractional integral operators. Revista de la Real Academia de Ciencias Exactas, Fsicas y Naturales. Serie A. Matemticas, (2018), https://doi.org/10.1007/s13398-018-0514-z.
[21] Usta, F., Budak, H., Sarikaya, M.Z. and Set, E., On generalization of trapezoid type inequalities for s-convex functions with generalized fractional integral operators. Filomat, (2018), 32(6).

When the  article is accepted for publication in the HSQ authors transfer all copyright in the article to the Holistence Academy Ar-Ge Yazılım Yayıncılık Eğitim Danışmanlık ve Organizasyon Ticaret Ltd. Şti.The authors reserve all proprietary right other than copyright, such as patent rights. 

Everyone who is listed as an author in this article should have made a substantial, direct, intellectual contribution to the work and should take public responsibility for it.

This paper contains works that have not previously published or not under consideration for publication in other journals.

Downloads

Download data is not yet available.